# SDR ASAA2019081423387

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 42,305 hours, 12,653 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CHGY
- Condition: Failed
- Location: Nr 2 Hf
- Part time: 12,871 hours, 4,046 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO DOES NOT TRANSMIT (NO SIDE TONE-VOICE) HOWEVER #2 HF RADIO TUNES AND RECEIVES VOICE AND SELCAL. GROUNDED - YES. CONFIRMED FAULT #2 HF NO TRANSMIT. R&R #2 TRANSCEIVER PER GROUND VERIFICATION GOOD ON BOTH #1 & #2 HF. A/C OK FOR SERVICE. C/B RESET.
